Journal of Applied Mathematics and Physics

Vol.5 No.6(2017), Paper ID 77074, 32 pages

DOI:10.4236/jamp.2017.56108

 

Optimal Distributed Control Problem for the b-Equation

 

Chunyu Shen

 

Nonlinear Scientific Research Center, Faculty of Science, Jiangsu University, Zhenjiang, China

 

Copyright © 2017 Chunyu Shen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shen, C. (2017) Optimal Distributed Control Problem for the b-Equation. Journal of Applied Mathematics and Physics, 5, 1269-1300. doi: 10.4236/jamp.2017.56108.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.